# SDR IPXA2020110161920

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 30,651 hours, 20,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DENT AND GOUGE IN THE LOWER FORARD DOOR OUTER SKIN.  ACCOMPLISH SKIN DOUBLER REPAIR, PER EO B757-5230-64012-C,
